Jump to content
CrazyBoards.org

Klonopin Withdrawal- Gray Skin?


Guest Guest_Susan_*

Recommended Posts

Guest Guest_Susan_*

I recently ran out of Klonopin after being on a high dose for 8 years. I went three weeks without it before I ended up in the hospital. I had been unable to eat, or drink or sleep. It was truly hell. I can imagine nothing worse.

This question seems strange. But I was just wondering if anyone who has gone off benzos (too quickly... or cold turkey) had their skin turn gray????? It's all whitish/gray/ashen. Anyone can see that it is going on. Even though I'm back on klonopin, my skin is the same color.

Any similar experiences? Any ideas?

Thanks so much to everyone.

Lou

Link to comment
Share on other sites

I don't recall hearing anyone mention it, either for benzos or for other psych meds. I know that often with depression they check for anemia since it can sometimes cause or exacerbate mood problems (though I don't know about anxiety).

I don't suppose you've ever used colloidal silver? That can turn people funny colors...

Link to comment
Share on other sites

is the gray all over or in patches? i have a skin condition where there are gray patches (big ones) on my upper back - it looks like i haven't bathed my upper back for two years or something. it's a kind of excema that people with compromised immune systems get (or people prone to autoimmune disorders like me). maybe?

- rita

Link to comment
Share on other sites

Grey skin isn't a common (or, as near as I can tell, uncommon) effect of clonazepam withdrawal. The argyria from colloidal silver is one option, as Resonance mentioned, although it usually requires prolonged consumption.

If you have other derm conditions, perhaps those could have been exacerbated by stress secondary to withdrawal. (My psoriasis flares like crazy if I'm sick or under stress, like Lysergia's condition.)

It seems unlikely that you are anemic after only 3 weeks. However, I'd recommend you go and see your GP about this whole pallor thing.

When you say "anyone can see that it is going on," does that mean other people have commented on it?

Link to comment
Share on other sites

Guest Guest_Susan_*

Thanks for the responses.

Nope....... never used colloidal silver.

The grey/pale color is all over.... not in patches.... but is much more noticeable on my arms and hands.

I guess it could be anemia because I haven't eaten well in a long time (due to other illness.... not klonopin withdrawal).

I WISH I could go see a doctor but they've treated me terrible because if nothing comes up in the testing, they assume nothing is wrong..... even though they agree that there is something really wrong with the color of my skin..... AND my liver panel came back with high bilirubin.... which could cause jaundice of course..... but the color isn't "yellow" and the whites of my eyes aren't effected. So they just throw up their hands and get me out of there as fast as possible because there are not enough beds or doctors or nurses. I don't know how many people have run into this issue.... but the health care system is FALLING APART. In the US.... in Canada.... pray it's not happening where you live.

Yes.... I meant that other people can see the color of my skin and have commented on it.

Thank you everyone.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...